null

Children's Tylenol Cold & Flu Liquid Oral Suspension Medicine Grape 4 fl. oz

TYLENOL $9.80

Children's Tylenol Cold & Flu Liquid Oral Suspension Medicine Grape 4 fl. oz

  • Children's Tylenol Oral Suspension Liquid Medicine with grape flavor to temporarily relieve kids' cold & flu symptoms, including cough, headache and fever
  • This multi-symptom relief medicine for kids also helps relieve minor aches and pains, sore throat, stuffy or runny nose, sneezing and congestion
  • Each 5mL contains 160 mg of acetaminophen pain reliever and fever reducer, 5 mg of dextromethorphan HBr cough suppressant, 2.5 mg of phenylephrine HCl decongestant and 1 mg of the antihistamine chlorpheniramine maleate
  • Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen
  • Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.
  • 4-fluid ounces 

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of kids' cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. The formula also temporarily reduces fever. This liquid medicine for kids comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. Each 5-milliliter contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each 5-milliliter also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl. Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.

 

abc: 10175165

Read more

Description

Children's Tylenol Cold & Flu Liquid Oral Suspension Medicine Grape 4 fl. oz

  • Children's Tylenol Oral Suspension Liquid Medicine with grape flavor to temporarily relieve kids' cold & flu symptoms, including cough, headache and fever
  • This multi-symptom relief medicine for kids also helps relieve minor aches and pains, sore throat, stuffy or runny nose, sneezing and congestion
  • Each 5mL contains 160 mg of acetaminophen pain reliever and fever reducer, 5 mg of dextromethorphan HBr cough suppressant, 2.5 mg of phenylephrine HCl decongestant and 1 mg of the antihistamine chlorpheniramine maleate
  • Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen
  • Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.
  • 4-fluid ounces 

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of kids' cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. The formula also temporarily reduces fever. This liquid medicine for kids comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. Each 5-milliliter contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each 5-milliliter also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl. Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.

 

abc: 10175165

Reviews (0)

Be the first to write a review

Additional info

SKU: 10175165
UPC: 300450391056
Shipping: Calculated at Checkout